# SDR LS1R088285

- Difficulty date: May 26, 2002
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N49718
- Make and model: Bell 206B-3
- Aircraft serial: 1917
- Engine: Allsn 250C20
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: 206075682001
- Part serial: R6578
- Condition: Failed
- Location: Gas Producer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GAS PRODUCER INDICATOR HAS AN INTERNAL FAILURE.
